Alert archive / Michigan / Flash Flood Warnings in 2009

Flash Flood Warning 1, NWS Gaylord, MI

July 22, 2009Gladwin County, Michigan

NWS Gaylord, MI issued this flash flood warning at Jul 22, 2009, 6:00 PM EDT for Gladwin County, Michigan. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2009, 6:00 PM EDT (22:00 UTC)
Expired
Jul 22, 2009, 9:00 PM EDT
In force
3 hr
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Flood severity
None

County Gladwin County, MI

The radar

The NCL Michigan radar (KAPX), 94 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2009-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 366 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2009-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
366 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
914 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KAPX 222200
FFWAPX
MIC051-230100-
/O.NEW.KAPX.FF.W.0001.090722T2200Z-090723T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
600 PM EDT WED JUL 22 2009

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GLADWIN COUNTY IN NORTHERN LOWER MICHIGAN...

* UNTIL 900 PM EDT

* AT 556 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA. RADAR
  ESTIMATED 2 TO 4 INCHES OF RAIN IN FAR NORTHEAST GLADWIN 
  COUNTY...IN BOURRET TOWNSHIP. MOST OF THIS HEAVY RAIN FELL IN THE 
  EAST BRANCH TITTABAWASSEE RIVER BASIN. FLASH FLOODING IS LIKELY 
  ALONG THE EAST BRANCH OF THE TITTABAWASSEE RIVER...INCLUDING 
  BIRCHWOOD SHORES AND THE WILDWOOD STATE FOREST CAMPGROUND.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BOWMANVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 4417 8437 4417 8418 4416 8417 4404 8417
      4404 8437

$$



JZ
3 follow-up statements
778 
WGUS73 KAPX 222251
FFSAPX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
651 PM EDT WED JUL 22 2009

MIC051-230100-
/O.CON.KAPX.FF.W.0001.000000T0000Z-090723T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLADWIN MI-
651 PM EDT WED JUL 22 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
GLADWIN COUNTY...

AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED 2 
TO 4 INCHES OF RAIN IN FAR NORTHEAST GLADWIN COUNTY BETWEEN 4 AND 6 
PM. THE HEAVY RAIN HAS SINCE ENDED. LOCAL OFFICIALS REPORT THAT 
DITCHES ARE FULL AND THERE IS A CONSIDERABLE AMOUNT OF STANDING 
WATER IN MANY YARDS. HOWEVER...SIGNIFICANT FLASH FLOODING WAS NOT 
OBSERVED.

HOWEVER...RAPID RISES ON AREA CREEKS AND RIVERS REMAIN LIKELY AS 
RUNOFF FROM EARLIER RAINS CONTINUES. FLOODING COULD RAPIDLY DEVELOP 
ALONG LAPORTE CREEK...AND ALONG THE EAST BRANCH OF THE TITTABAWASSEE 
RIVER. THE MAIN IMPACT WILL BE FELT NEAR AND UPSTREAM OF BIRCHWOOD 
SHORES...INCLUDING AT THE WILDWOOD STATE FOREST CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 4417 8437 4417 8418 4416 8417 4404 8417
      4404 8437

$$



JZ
424 
WGUS73 KAPX 222342
FFSAPX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
742 PM EDT WED JUL 22 2009

MIC051-230100-
/O.CON.KAPX.FF.W.0001.000000T0000Z-090723T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLADWIN MI-
742 PM EDT WED JUL 22 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
GLADWIN COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED 2 TO 4 INCHES OF 
RAIN IN FAR NORTHEAST GLADWIN COUNTY BETWEEN 4 AND 6 PM. THE HEAVY 
RAIN HAS ENDED. LOCAL OFFICIALS REPORT THAT DITCHES ARE FULL AND 
THERE IS A CONSIDERABLE AMOUNT OF STANDING WATER IN MANY YARDS. 
SIGNIFICANT FLASH FLOODING WAS NOT OBSERVED.

HOWEVER...RAPID RISES ON AREA CREEKS AND RIVERS REMAIN LIKELY AS 
RUNOFF FROM EARLIER RAINS CONTINUES. FLOODING COULD RAPIDLY DEVELOP 
ALONG LAPORTE CREEK...AND ALONG THE EAST BRANCH OF THE TITTABAWASSEE 
RIVER. THE MAIN IMPACT WILL BE FELT NEAR AND UPSTREAM OF BIRCHWOOD 
SHORES...INCLUDING AT THE WILDWOOD STATE FOREST CAMPGROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO 
STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY 
RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS.

&&

LAT...LON 4417 8437 4417 8418 4416 8417 4404 8417
      4404 8437

$$



JZ
391 
WGUS73 KAPX 230101
FFSAPX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
901 PM EDT WED JUL 22 2009

MIC051-230110-
/O.EXP.KAPX.FF.W.0001.000000T0000Z-090723T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLADWIN MI-
901 PM EDT WED JUL 22 2009

...THE FLASH FLOOD WARNING HAS EXPIRED FOR GLADWIN COUNTY...

VERY HEAVY RAIN PRODUCED CONSIDERABLE PONDING AND AREAS OF STANDING 
WATER IN NORTHEAST GLADWIN COUNTY LATE THIS AFTERNOON. HOWEVER...NO 
SIGNIFICANT FLASH FLOODING HAS BEEN REPORTED. THEREFORE...THE FLASH 
FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
WEATHER INFORMATION.

LAT...LON 4417 8437 4417 8418 4416 8417 4404 8417
      4404 8437

$$



JZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 3:45 PM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jul 22, 3:45 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
345 PM EDT WED JUL 22 2009

.SYNOPSIS.../ISSUED AT 320 PM/

AN UPPER-LEVEL DISTURBANCE WAS MOVING THROUGH THE REGION THIS
AFTERNOON...BRINGING SCATTERED SHOWERS AND A COUPLE THUNDERSTORMS.
ANOTHER UPPER-LEVEL DISTURBANCE WILL DROP INTO MI THU...BRINGING
ANOTHER RISK OF SCATTERED SHOWERS AND THUNDERSTORM. A WELL-
ORGANIZED...POTENT LOW PRESSURE SYSTEM WILL DIVE SOUTH INTO THE
REGION FRI INTO FRI NIGHT. THIS SYSTEM COULD BRING A PERIOD OF
THUNDERSTORMS TO NORTHERN MI. UNSETTLED AND COOLER-THAN-NORMAL
WEATHER WILL FOLLOW THIS SYSTEM...AS UPPER-LEVEL LOW PRESSURE STALLS
OVER THE GREAT LAKES YET AGAIN.

JH

&&

.SHORT TERM.../ISSUED AT 320 PM/...TONIGHT

MAIN 500 MB VORT MAX IS HEADING NORTH OF THE FORECAST AREA PUSHING
THE RAIN SHOWERS AND WEAK THUNDERSTORMS THROUGH E UPPER AND N LAKE
HURON. SCATTERED RAIN SHOWERS CONTINUE IN N LOWER IN THE WAKE OF
THE VORT MAX WITH A LINE SHOWERS SOUTH OF THE FORECAST AREA ALONG
US-10. THIS LINE, WHILE MOVING NORTH, IS ALSO WEAKENING WILL EXPECT
THE RAIN, BUT LITTLE THUNDERSTORM ACTIVITY AS IT HEADS NORTH. AS
THE SFC LOW DEVELOPS IN THE LOWER OHIO VALLEY AND MOVES NE TO NEAR
SE LOWER OVERNIGHT, EXPECT THAT THE MAIN RAIN WILL STAY IN THE SE
PORTION OF THE FORECAST AREA AROUND GLADWIN TO HARRISVILLE AREA.
WILL CONTINUE WITH SCATTERED WORDING AS THE LIGHT N TO NE SFC FLOW
KEEPS MOST OF THE RAIN OUT OF N LOWER.

LUTZ

&&

.LONG TERM.../ISSUED AT 320 PM/...THURSDAY AND BEYOND

ANOMALOUS SUMMER PATTERN OF 2009 CONTINUES UNABATED THROUGH THE
DURATION OF THE EXTENDED FORECAST...WITH MID-WINTER TYPE UPPER LEVEL
CONFIGURATION FEATURING MAINTENANCE OF WESTERN NOAM RIDGE AXIS BOUNDED BY
UNUSUALLY STRONG BERING SEA LOW PRESSURE AND PERSISTENT GREAT LAKES
CENTERED TROUGHING. WHILE THIS PATTERN IS NOT PARTICULARLY A MOIST
ONE (AS MOST CAN ATTEST TO THIS SUMMER)...VARIOUS RIPPLES ROTATING
SOUTHEAST IN GENERAL NORTHWEST FLOW YIELDS THE POTENTIAL FOR
PERIODIC EPISODES OF SHOWERS...WITH THE MOST INTRIGUING SYSTEM OF
THE BUNCH SET TO CROSS THE NORTHWOODS LATER THIS WEEK. FORECAST
CONCERNS ONCE AGAIN CENTER ON THIS PERIODIC SHOWER POTENTIAL AND
ASSOCIATED CLOUD AND TEMPERATURE TRENDS.

THURSDAY...UNSETTLED DAY IS EXPECTED AS COOL AIR ALOFT (NEGATIVE MID
TEENS AT 500MB) ASSOCIATED WITH LONGWAVE TROUGH AXIS...COMBINES WITH
DAYTIME HEATING AND LAKE BREEZE CONVERGENCE AXES TO KICK OFF
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. GREATEST COVERAGE IS
EXPECTED IN THE TRADITIONAL AREAS OF NORTHEAST LOWER MICHIGAN AND
INTERIOR SECTIONS OF UPPER MICHIGAN WHERE CONVERGENCE IS MAXIMIZED
...ALTHOUGH STILL EXPECT SCATTERED COVERAGE AT BEST EVEN HERE. PER
THE USUAL...STABILIZING INFLUENCES OF LAKE MICHIGAN WILL PROBABLY
ALLOW NORTHWEST LOWER MICHIGAN TO ESCAPE MOST OF THE SHOWER AND
STORM THREAT. NEARLY NON-EXISTENT MID LEVEL WIND FIELDS...RELATIVELY
HIGH FREEZING LEVELS (>10.0KFT)...AND MEAN LAYER CAPE VALUES ON THE
ORDER OF 700-800 J/KG SUGGESTS ANY STORMS SHOULD REMAIN WELL BELOW
SEVERE LIMITS...ALTHOUGH LOCAL POCKETS OF HEAVY RAIN ARE POSSIBLE
GIVEN SLOW STORM MOVEMENT. THINKING SOME BREAKS IN THE OVERCAST WILL
HELP TEMPERATURES REACH THE LOW TO MID 70S...WITH PERHAPS A FEW
UPPER 70S FAR SOUTHEAST.

THURSDAY NIGHT...COMBINATION OF SLOWLY DEPARTING TROUGH AXIS AND
LOSS OF INSTABILITY SHOULD LEAD TO A DRY NIGHT. MAINTENANCE OF LIGHT
WIND AND BOUNDARY LAYER MOISTURE DOES ARGUE FOR SOME FOG
DEVELOPMENT...BUT WILL LET LATER SHIFTS HANDLE THIS POSSIBILITY.

FRIDAY AND FRIDAY NIGHT...PROBABLY THE MOST INTERESTING PORTION OF
THE FORECAST AS STRONG TROUGH REINFORCING SHORTWAVE DROPS INTO THE
NORTHERN LAKES REGION...HELPING ORGANIZE A RATHER SUMMERTIME
IMPRESSIVE LOW PRESSURE CENTER ACROSS THE WESTERN LAKES FRIDAY...
EVENTUAL CROSSING NORTHERN MICHIGAN FRIDAY NIGHT. DECENT MOISTURE
POOLING (PWAT VALUES AOA 1.25 INCHES)...COINCIDENT WITH INFERRED LOW
LEVEL MASS CONVERGENCE ON NOSE OF 35 KNOT LOW LEVEL JET AND UPPER
LEVEL JET LEFT EXIT REGION DYNAMICS...SUPPORTS SHOWERS AND THUNDERSTORMS
OVERSPREADING NORTHERN MICHIGAN DURING THE DAY FRIDAY...AND
ESPECIALLY FRIDAY NIGHT. GIVEN SOME CONSISTENCY WITH THIS FEATURE PER
LAST SEVERAL RENDITIONS OF VARIOUS GUIDANCE...FELT LIKELY WORDING IS
APPROPRIATE FRIDAY NIGHT...WITH INCREASING POPS DURING THE DAY
FRIDAY AS THIS SYSTEM APPROACHES. EVEN CANNOT COMPLETELY RULE OUT A
SEVERE STORM OR TWO WITH PROXIMITY OF MID LEVEL JET MAX...ALTHOUGH
LATEST TRENDS SUGGEST BEST WIND VELOCITIES WILL REMAIN TO OUR
SOUTHWEST. SOUTHWEST WINDS AND SOME SUN ON FRIDAY WILL ALLOW
TEMPERATURES TO MAKE A RUN AT THE UPPER 70S OVER NORTHERN
LOWER...WITH THE COOLING INFLUENCE OF LAKE MICHIGAN KEEPING READINGS A
COUPLE DEGREES COOLER ALONG THE COAST AND ACROSS EASTERN UPPER.

SATURDAY AND SUNDAY...AFTER SOME LINGERING SHOWERS AND POSSIBLE
STORMS SATURDAY AS THE ATTENDANT COLD FRONT SWEEPS
THROUGH...THINKING DRY CONDITIONS SHOULD PREVAIL FOR THE REMAINDER
OF THE WEEKEND. CANNOT COMPLETELY RULE OUT AN ISOLATED SHOWER OR TWO
SOMETIME SATURDAY NIGHT...OR ESPECIALLY SUNDAY...UNDER LINGERING
COLD POOL...BUT GIVEN LOW PROBABILITY OF SUCH AN OCCURRENCE AND SOME
LINGERING QUESTIONS ABOUT AVAILABLE MOISTURE...DECIDED AGAINST ANY
SPECIFIC SHOWER INCLUSION. HAVE UNDERCUT NUMERICAL AND HPC
TEMPERATURE GUIDANCE BOTH AFTERNOONS BY A COUPLE DEGREES USING
RECENT HISTORY OF SUCH PATTERN AS A PROXY. LOOK FOR HIGHS IN THE
LOW...TO PERHAPS MIDDLE...70S ON SATURDAY...WITH HIGHS BACK INTO THE
MID TO UPPER 70S BY SUNDAY.

REST OF THE FORECAST (SUNDAY NIGHT THROUGH WEDNESDAY)...SAME OLD
SAME OLD AS MICHIGAN REMAINS DEEPLY ENTRENCHED IN RELATIVELY DRY AND
COOL NORTHWEST FLOW. INDIVIDUAL DISTURBANCES ROTATING SOUTHEAST
THROUGH THE TROUGH AXIS MAY KICK OFF SOME SCATTERED SHOWERS...WITH
CURRENT PROGS SUGGESTING MONDAY NIGHT AND TUESDAY BEING THE BEST
TIME FRAME. TEMPERATURES LOOK TO RATHER ENJOYABLE...WITH HIGHS IN
THE 70S AND LOWS IN THE 50S.

MSB

&&

.MARINE.../ISSUED AT 320 PM/

MARINE...WINDS AND WAVES WILL REMAIN BELOW SCA CRITERIA THROUGH AT
LEAST THURSDAY NIGHT DUE TO OVERALL WEAK SYNOPTIC FLOW. SOME LAKE
BREEZE DEVELOPMENT...OR AT LEAST PARTIAL TURNING OF THE WINDS...IS
EXPECTED THURSDAY...AS GENERAL WIND FLOW BACKS FROM EAST TO NORTH
TONIGHT AND THURSDAY. THE THREAT OF A FEW SHOWERS AND THUNDERSTORMS
WILL CONTINUE ACROSS THE GREAT LAKES THROUGH THURSDAY AS AN UPPER
TROUGH SLOWLY SWEEPS ACROSS THE REGION.

SWR/MSB

&&

.AVIATION.../ISSUED AT 228 PM/...VALID FOR 18Z TAFS

SLOWED THE RAIN DOWN IN APN AND HELD ONTO IT IN PLN AND TVC,
ALTHOUGH THE TVC WAS DOWNSCALED TO SHOWERS INSTEAD THUNDER. RAIN
SHOWERS WILL CONTINUE WEST OF I-75 ALL DAY TODAY. THE CIGS WILL BE
MVFR TO IFR WITH THE RAIN. AT APN, MOST OF THE DAY WILL BE VFR
WITH SOME PATCHES OF IFR CIGS AS CLOUDS MOVE IN FROM LAKE HURON.
WHILE THE SHOWERS ARE EXPECTED TO WEAKEN AND BECOME MORE SCATTERED
THROUGH THE NIGHT.

LUTZ

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
LH...NONE.
LS...NONE.

&&
Hazardous weather outlook, Jul 22, 5:14 PM EDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
514 PM EDT WED JUL 22 2009

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
231200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
514 PM EDT WED JUL 22 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR ACROSS NORTHERN MICHIGAN THROUGH
TONIGHT. AN ISOLATED THUNDERSTORM ACROSS NORTHEAST LOWER MICHIGAN
THIS EVENING MAY BECOME SEVERE...WITH QUARTER SIZE HAIL AND WIND
GUSTS TO 60 MPH THE MAIN THREAT. OTHERWISE...BRIEF VERY HEAVY RAIN
IS LIKELY WITH ANY STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE OVER MUCH OF NORTHERN MICHIGAN
ON THURSDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE OVER MUCH OF
NORTHERN MICHIGAN AGAIN FRIDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MSB/DL

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 5:10 PM EDTSevere Thunderstorm WarningAPXArenac, Gladwin, Ogemaw28 min

Nearby

Flash Flood Warnings in Michigan, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.